# SDR SIMA20121219012

- Difficulty date: December 19, 2012
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 19,467 hours, 16,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 14530637006
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD SEAT TRACK SUPPORT CORRODED AT FR-50.  SUPPORT REPAIRED IAW AEA EO EM-53MR-2059.
